Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Embeddings in the trivial range


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 69 (1963), 824-831
DOI: https://doi.org/10.1090/S0002-9904-1963-11052-6
MathSciNet review: 0155307
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. K. A. M. Gugenheim, Piecewise linear isotopy and embedding of elements and spheres. I, II, Proc. London Math. Soc. (3) 3 (1953), 29-53; 129-152. MR 58204
  • 2. Hassler Whitney, Differentiable manifolds, Ann. of Math. (2) 37 (1936), no. 3, 645–680. MR 1503303, https://doi.org/10.2307/1968482
  • 3. M. Brown, (to appear).
  • 4. T. Homma, On the imbedding of polyhedra in manifolds, (to appear). MR 154287
  • 5. H. Gluck, Unknotting S1 in S4, Bull. Amer. Math. Soc. 69 (1963), 91-94. MR 142114


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11052-6

American Mathematical Society